# SDR 03FDEA00869

- Difficulty date: June 13, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-200
- Aircraft serial: 21330
- Aircraft time: 61,977 hours, 42,767 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transformer
- Part number: 6225132101
- Part serial: 2627
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON THE 20-40 MILE RANGE THE FAIL MESSAGE APPEARS WITH NO RETURNS.  AT THE 80 MILE RANGE IT WOULD WORK INTERMITTENLY.  REMOVED AND REPLACED WX RADAR R/T IAW 727 M/M 34-41-041-4.  OK FOR SERVICE.
